Alert archive / Massachusetts / Wind Advisories in 2010

Wind Advisory 32, NWS Boston/Norton, MA

November 8, 20104 states

NWS Boston/Norton, MA issued this wind advisory at Nov 8, 2010, 5:05 AM EST for 4 states. It was in force for 8 hr.

The area

The counties it named.

The facts

Issued
Nov 8, 2010, 5:05 AM EST (10:05 UTC)
Expired
Nov 8, 2010, 1:00 PM EST
In force
8 hr
Issued by
NWS Boston/Norton, MA

Counties Capitol Planning Region, CT, Northeastern Connecticut Planning Region, CT, Essex County, MA, Franklin County, MA, Hampden County, MA, Hampshire County, MA, Middlesex County, MA, Norfolk County, MA, Suffolk County, MA, Worcester County, MA, Cheshire County, NH, Bristol County, RI, Kent County, RI, Newport County, RI, Providence County, RI, Washington County, RI

The radar

The Boston radar (KBOX), 56 km from the middle of the area, began a volume at 10:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Chatham, MA (KCHH), launched 00:00Z, 10.1 hours before the alert went out and 157 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Chatham, MA at 00:00Z on 2010-11-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Chatham, MA at 00:00Z on 2010-11-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 169 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
599 m above ground
0-6 km bulk shear
82 kt
0-1 km storm-relative helicity
169 m²/s²
0-3 km storm-relative helicity
302 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

110 
WWUS71 KBOX 081005
NPWBOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAUNTON MA
505 AM EST MON NOV 8 2010

...STRONG WINDS THIS MORNING ACROSS INTERIOR SOUTHERN NEW ENGLAND...

.DEEPENING LOW PRESSURE ALONG THE MASSACHUSETTS COAST WILL CAUSE
STRONG WINDS THIS MORNING ESPECIALLY IN HIGHER TERRAIN AREAS.

MAZ007-019-022>024-081115-
/O.CAN.KBOX.WI.Y.0031.000000T0000Z-101108T1200Z/
EASTERN ESSEX MA-EASTERN PLYMOUTH MA-BARNSTABLE MA-DUKES MA-
NANTUCKET MA-
INCLUDING THE CITIES OF...GLOUCESTER...PLYMOUTH...CHATHAM...
FALMOUTH...PROVINCETOWN...VINEYARD HAVEN...NANTUCKET
505 AM EST MON NOV 8 2010

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS CANCELLED THE WIND
ADVISORY FOR COASTAL MASSACHUSETTS. ALTHOUGH IT WILL STILL BE
WINDY TODAY...THE GREATEST WIND THREAT IS NOW EXPECTED TO BE
FARTHER INLAND OVER INTERIOR PORTIONS OF SOUTHERN NEW ENGLAND. 

$$

CTZ002>004-MAZ002>004-008>012-NHZ011-081700-
/O.NEW.KBOX.WI.Y.0032.101108T1005Z-101108T1700Z/
HARTFORD CT-TOLLAND CT-WINDHAM CT-WESTERN FRANKLIN MA-
EASTERN FRANKLIN MA-NORTHERN WORCESTER MA-WESTERN HAMPSHIRE MA-
WESTERN HAMPDEN MA-EASTERN HAMPSHIRE MA-EASTERN HAMPDEN MA-
SOUTHERN WORCESTER MA-CHESHIRE NH-
INCLUDING THE CITIES OF...HARTFORD...WINDSOR LOCKS...UNION...
VERNON...PUTNAM...WILLIMANTIC...CHARLEMONT...GREENFIELD...
ORANGE...BARRE...FITCHBURG...CHESTERFIELD...BLANDFORD...AMHERST...
NORTHAMPTON...SPRINGFIELD...MILFORD...WORCESTER...JAFFREY...KEENE
505 AM EST MON NOV 8 2010

...WIND ADVISORY IN EFFECT UNTIL NOON EST TODAY...

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL NOON EST TODAY. THE ADVISORY
IS FOR CHESHIRE COUNTY NEW HAMPSHIRE...WESTERN AND CENTRAL
MASSACHUSETTS...AND NORTHERN CONNECTICUT.  

STRONG LOW PRESSURE ALONG THE MASSACHUSETTS COAST EARLY THIS
MORNING WAS CAUSING STRONG WINDS OVER INTERIOR PORTIONS OF
SOUTHERN NEW ENGLAND...ESPECIALLY IN THE HIGHER TERRAIN.  
AT 350 AM...WINDS GUSTED TO 52 MPH AT THE WORCESTER AIRPORT.
WINDS OF 25 TO 35 MPH WITH GUSTS TO 45 TO 50 MPH ARE POSSIBLE IN
THE HIGHER TERRAIN PORTIONS OF THE ADVISORY AREA THIS MORNING.
WINDS ARE EXPECTED TO SLOWLY DIMINISH THIS AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE
31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 46 AND 57 MPH. WINDS
THIS STRONG ARE CAPABLE OF DOWNING SMALL TREE LIMBS AND
BRANCHES...POSSIBLY CAUSING ISOLATED POWER OUTAGES.  DRIVING CAN
ALSO BE DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES.

&&

$$
FIELD
3 follow-up statements
193 
WWUS71 KBOX 081304
NPWBOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAUNTON MA
804 AM EST MON NOV 8 2010

...STRONG WINDS WILL AFFECT PORTIONS OF THE REGION THIS MORNING...

MAZ005>007-013>016-081600-
/O.EXB.KBOX.WI.Y.0032.000000T0000Z-101108T1600Z/
CENTRAL MIDDLESEX MA-WESTERN ESSEX MA-EASTERN ESSEX MA-
WESTERN NORFOLK MA-SOUTHEAST MIDDLESEX MA-SUFFOLK MA-
EASTERN NORFOLK MA-
INCLUDING THE CITIES OF...FRAMINGHAM...LOWELL...LAWRENCE...
GLOUCESTER...FOXBORO...NORWOOD...CAMBRIDGE...BOSTON...QUINCY
804 AM EST MON NOV 8 2010

...WIND ADVISORY IN EFFECT UNTIL 11 AM EST THIS MORNING...

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 11 AM EST THIS MORNING. 

THIS WIND ADVISORY INCLUDES NORTHEAST MASSACHUSETTS SOUTHWARD INTO
NORFOLK COUNTY. THIS ADVISORY ALSO INCLUDES THE BOSTON
METROPOLITAN AREA.

A BRIEF SURGE OF NORTHERLY WINDS THIS MORNING OF 25 TO 35 MPH WITH
GUSTS BETWEEN 50 AND 55 MPH ARE EXPECTED. THESE BRIEF STRONG WIND
GUSTS SHOULD DIMINISH BY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE
31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 46 AND 57 MPH. WINDS
THIS STRONG ARE CAPABLE OF DOWNING SMALL TREE LIMBS AND
BRANCHES...POSSIBLY CAUSING ISOLATED POWER OUTAGES.  DRIVING CAN
ALSO BE DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES.

&&

$$

CTZ002>004-MAZ002>004-008>012-NHZ011-081700-
/O.CON.KBOX.WI.Y.0032.000000T0000Z-101108T1700Z/
HARTFORD CT-TOLLAND CT-WINDHAM CT-WESTERN FRANKLIN MA-
EASTERN FRANKLIN MA-NORTHERN WORCESTER MA-WESTERN HAMPSHIRE MA-
WESTERN HAMPDEN MA-EASTERN HAMPSHIRE MA-EASTERN HAMPDEN MA-
SOUTHERN WORCESTER MA-CHESHIRE NH-
INCLUDING THE CITIES OF...HARTFORD...WINDSOR LOCKS...UNION...
VERNON...PUTNAM...WILLIMANTIC...CHARLEMONT...GREENFIELD...
ORANGE...BARRE...FITCHBURG...CHESTERFIELD...BLANDFORD...AMHERST...
NORTHAMPTON...SPRINGFIELD...MILFORD...WORCESTER...JAFFREY...KEENE
804 AM EST MON NOV 8 2010

...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON EST TODAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL NOON EST TODAY. 

NORTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS UP TO 45 MPH WILL
CONTINUE TO AFFECT INTERIOR SOUTHERN NEW ENGLAND AT TIMES THIS
MORNING. THE WINDS SHOULD DIMINISH BY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE
31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 46 AND 57 MPH. WINDS
THIS STRONG ARE CAPABLE OF DOWNING SMALL TREE LIMBS AND
BRANCHES...POSSIBLY CAUSING ISOLATED POWER OUTAGES.  DRIVING CAN
ALSO BE DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES.

&&

$$
511 
WWUS71 KBOX 081603
NPWBOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAUNTON MA
1103 AM EST MON NOV 8 2010

...STRONG WINDS WILL AFFECT PORTIONS OF THE REGION INTO EARLY AFTERNOON...

RIZ001>007-081800-
/O.EXB.KBOX.WI.Y.0032.000000T0000Z-101108T1800Z/
NORTHWEST PROVIDENCE RI-SOUTHEAST PROVIDENCE RI-WESTERN KENT RI-
EASTERN KENT RI-BRISTOL RI-WASHINGTON RI-NEWPORT RI-
INCLUDING THE CITIES OF...FOSTER...SMITHFIELD...PROVIDENCE...
WEST GREENWICH...WARWICK...BRISTOL...NARRAGANSETT...WESTERLY...
NEWPORT
1103 AM EST MON NOV 8 2010

...WIND ADVISORY IN EFFECT UNTIL 1 PM EST THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 1 PM EST THIS AFTERNOON. 

THIS WIND ADVISORY IS FOR RHODE ISLAND.

A BRIEF SURGE OF NORTHERLY WIND GUSTS UP TO 50 MPH ARE EXPECTED
ACROSS RHODE ISLANDS THROUGH 1 PM. THE WINDS WILL DIMINISH
THEREAFTER...BUT IT WILL REMAIN WINDY THROUGH THE AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE
31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 46 AND 57 MPH. WINDS
THIS STRONG ARE CAPABLE OF DOWNING SMALL TREE LIMBS AND
BRANCHES...POSSIBLY CAUSING ISOLATED POWER OUTAGES.  DRIVING CAN
ALSO BE DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES.

&&

$$

CTZ002>004-MAZ002>016-NHZ011-081800-
/O.EXT.KBOX.WI.Y.0032.000000T0000Z-101108T1800Z/
HARTFORD CT-TOLLAND CT-WINDHAM CT-WESTERN FRANKLIN MA-
EASTERN FRANKLIN MA-NORTHERN WORCESTER MA-CENTRAL MIDDLESEX MA-
WESTERN ESSEX MA-EASTERN ESSEX MA-WESTERN HAMPSHIRE MA-
WESTERN HAMPDEN MA-EASTERN HAMPSHIRE MA-EASTERN HAMPDEN MA-
SOUTHERN WORCESTER MA-WESTERN NORFOLK MA-SOUTHEAST MIDDLESEX MA-
SUFFOLK MA-EASTERN NORFOLK MA-CHESHIRE NH-
INCLUDING THE CITIES OF...HARTFORD...WINDSOR LOCKS...UNION...
VERNON...PUTNAM...WILLIMANTIC...CHARLEMONT...GREENFIELD...
ORANGE...BARRE...FITCHBURG...FRAMINGHAM...LOWELL...LAWRENCE...
GLOUCESTER...CHESTERFIELD...BLANDFORD...AMHERST...NORTHAMPTON...
SPRINGFIELD...MILFORD...WORCESTER...FOXBORO...NORWOOD...
CAMBRIDGE...BOSTON...QUINCY...JAFFREY...KEENE
1103 AM EST MON NOV 8 2010

...WIND ADVISORY NOW IN EFFECT UNTIL 1 PM EST THIS AFTERNOON...

THE WIND ADVISORY IS NOW IN EFFECT UNTIL 1 PM EST THIS AFTERNOON.

THIS WIND ADVISORY INCLUDES NORTHEAST MASSACHUSETTS SOUTHWARD
INTO NORFOLK COUNTY. THIS ADVISORY ALSO INCLUDES THE BOSTON
METROPOLITAN AREA.

NORTHEAST WINDS OF 25 TO 35 MPH WITH ISOLATED GUSTS BETWEEN 40 AND
45 MPH WILL SLOWLY DIMINISH BELOW WIND ADVISORY CRITERIA BY THIS
AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE
31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 46 AND 57 MPH. WINDS
THIS STRONG ARE CAPABLE OF DOWNING SMALL TREE LIMBS AND
BRANCHES...POSSIBLY CAUSING ISOLATED POWER OUTAGES.  DRIVING CAN
ALSO BE DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES.

&&

$$
461 
WWUS71 KBOX 081757
NPWBOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAUNTON MA
1257 PM EST MON NOV 8 2010


CTZ002>004-MAZ002>016-NHZ011-RIZ001>007-081900-
/O.EXP.KBOX.WI.Y.0032.000000T0000Z-101108T1800Z/
HARTFORD CT-TOLLAND CT-WINDHAM CT-WESTERN FRANKLIN MA-
EASTERN FRANKLIN MA-NORTHERN WORCESTER MA-CENTRAL MIDDLESEX MA-
WESTERN ESSEX MA-EASTERN ESSEX MA-WESTERN HAMPSHIRE MA-
WESTERN HAMPDEN MA-EASTERN HAMPSHIRE MA-EASTERN HAMPDEN MA-
SOUTHERN WORCESTER MA-WESTERN NORFOLK MA-SOUTHEAST MIDDLESEX MA-
SUFFOLK MA-EASTERN NORFOLK MA-CHESHIRE NH-NORTHWEST PROVIDENCE RI-
SOUTHEAST PROVIDENCE RI-WESTERN KENT RI-EASTERN KENT RI-
BRISTOL RI-WASHINGTON RI-NEWPORT RI-
INCLUDING THE CITIES OF...HARTFORD...WINDSOR LOCKS...UNION...
VERNON...PUTNAM...WILLIMANTIC...CHARLEMONT...GREENFIELD...
ORANGE...BARRE...FITCHBURG...FRAMINGHAM...LOWELL...LAWRENCE...
GLOUCESTER...CHESTERFIELD...BLANDFORD...AMHERST...NORTHAMPTON...
SPRINGFIELD...MILFORD...WORCESTER...FOXBORO...NORWOOD...
CAMBRIDGE...BOSTON...QUINCY...JAFFREY...KEENE...FOSTER...
SMITHFIELD...PROVIDENCE...WEST GREENWICH...WARWICK...BRISTOL...
NARRAGANSETT...WESTERLY...NEWPORT
1257 PM EST MON NOV 8 2010

...WIND ADVISORY WILL EXPIRE AT 1 PM EST THIS AFTERNOON...

THE WIND ADVISORY WILL EXPIRE AT 1 PM EST THIS AFTERNOON. 

WINDS HAVE DIMINISHED BELOW ADVISORY CRITERIA EARLY THIS
AFTERNOON. HOWEVER...WIND GUSTS OF 30 TO 35 MPH WILL REMAIN
POSSIBLE THROUGH THE AFTERNOON.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Boston/Norton, MA wrote its last area forecast discussion before this wind advisory went out at Nov 8, 2:52 AM EST, 2 hours 13 minutes earlier.

Area forecast discussion, Nov 8, 2:52 AM EST, 2 hours 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAUNTON MA
252 AM EST MON NOV 8 2010

.SYNOPSIS...
LOW PRESSURE WILL TRACK NORTH TO CAPE COD BY MONDAY MORNING AND WILL
BRING A COLD WINDSWEPT RAIN TO THE REGION. IT SHOULD BE COLD ENOUGH
FOR SNOW OR A RAIN/SNOW MIX MONDAY MORNING...ESPECIALLY ACROSS
HIGHER ELEVATIONS. RAW AND DREARY CONDITIONS WILL PERSIST ALONG THE
COAST AS THE GALE CENTER LINGERS OFFSHORE TUESDAY. THE LOW WILL
SLOWLY DRIFT OUT TO SEA BY THE END OF THE WEEK AS HIGH PRESSURE
BUILDS TO THE NORTH.

&&

.NEAR TERM /THROUGH TODAY/...
UPDATED TO ISSUE A WINTER WEATHER ADVISORY FOR WORCESTER COUNTY
AND WESTERN AND CENTRAL HILLSBOROUGH COUNTIES IN NH. CONTINUED
WITH THE WINTER WEATHER ADVISORY THAT WAS ISSUED PREVIOUSLY FOR
THE EAST SLOPES OF THE BERKSHIRES AND CHESHIRE COUNTY.

00Z NAM HAS PROLIFIC QPF AMOUNTS BETWEEN 09Z AND 12Z ACROSS THE
INTERIOR AS WARM AIR ADVECTION...ODDLY FROM THE NORTHEAST...MOVES
INTO THE REGION AND THE LOW RAPIDLY DEEPENS OFF THE COAST...FROM
1000 MB TO NEAR 992 MB IN THAT TIME FRAME. WHILE NOT EXPECTING
0.85 INCHES OF QPF LIKE THE NAM HAS... DO THINK WE WILL SEE
MODERATE PRECIPITATION. TEMPS COLD ENOUGH FOR SLEET AND SNOW MOST
INTERIOR LOCATIONS AT THE START. IT HAS BEEN SLEETING IN TAUNTON
FOR 3 HOURS AND THE TEMP HERE HAS DROPPED FROM 41 TO 35 SINCE 8 PM.
WE HAVE REPORTS OF A RAIN/SLEET/SNOW MIX IN THE BRIDGEWATER MA AREA
AS OF 11 PM.

THE SITUATION IS SUCH THAT THE 850 MB TEMPS ARE WARMEST TO OUR
NORTH AND ARE SPREADING SOUTHWESTWARD TOWARD DAYBREAK. THIS MEANS
THAT SNOW AND SLEET WILL BE SHORT LIVED IN THE ADVISORY AREAS BUT
IT MAY BE COLD ENOUGH NEAR THE GROUND FOR A TURN TO SPOTTY FREEZING
RAIN...NEAR THE TIME OF THE MORNING COMMUTE.

IT IS NOT OUT OF THE QUESTION THAT IT COULD EVEN BE A MIXTURE OF
SNOW AND SLEET ON THE SOUTH COAST OF RHODE ISLAND AND SOUTHEAST MA
LATE TONIGHT BECAUSE IT IS FARTHER AWAY FROM THE WARM CONVEYOR
BELT AT 850 MB WHICH IS IN MAINE AND SOUTHEAST NH...BUT NOT
CONFIDENT ENOUGH AT THIS TIME TO ISSUE AN ADVISORY.

PREVIOUS DISCUSSION...

SECOND QUESTION IS WIND. ALL MODELS SHOW AT LEAST 40-45 KNOTS AT
925 MB AND 50 KNOTS AT 900 MB...THE GFS ACTUALLY SHOWS 50-55
KNOTS AT 950 MB. THE THERMAL PROFILE IS FAVORABLE FOR MOMENTUM
TRANSFER...PRIMARILY ALONG THE EAST MASSACHUSETTS COAST...WITH
WIND GUSTS OF 40-45 KNOTS. WE HAVE OPTED TO ISSUE A WIND
ADVISORY FOR THIS AREA.

THE PRIME CONCERN WOULD BE CAPE COD/NANTUCKET/MARTHAS VINEYARD. A
CONCERN WITH LESS CONFIDENCE IS ALONG THE COAST OF PLYMOUTH COUNTY
AND IN THE IMMEDIATE VICINITY OF CAPE ANN/GLOUCESTER. WE HAVE
CHOSEN TO INCLUDE THESE AREAS IN THE WIND ADVISORY.

TEMPERATURES ARE LARGELY DRAWN FROM GFS MOS.

&&

.SHORT TERM /TONIGHT THROUGH 6 PM TUESDAY/...
THE LOW PRESSURE CURVES WEST ACROSS CAPE COD MONDAY...THEN ARCS
TOWARD THE SOUTH BY EVENING. THIS SHOULD KEEP A MOIST FLOW ACROSS
SOUTHERN NEW ENGLAND WITH SUFFICIENT ISENTROPIC LIFT TO SUPPORT
PCPN. THERMAL PROFILES WARM SUFFICIENTLY FOR ANY SNOW OR MIX TO
CHANGE TO RAIN...BUT IT SHOULD BE A COLD RAIN.

WINDS SHOULD DIMINISH AS THE LOW MOVES ACROSS THE CAPE AND THE
LOCAL PRESSURE GRADIENT DIMINISHES.

TEMPS COME FROM GFS MOS. THIS BRINGS THE COASTAL PLAIN INTO THE
40S...NOT SURPRISING AS THE WATER TEMPS ARE IN THE LOWER
50S...WITH THE INTERIOR STUGGLING INTO THE UPPER 30S AND AROUND
40.

MONDAY NIGHT...LOW PRESSURE DRIFTS SOUTH OF NEW ENGLAND WITH A
MOIST NORTHEAST FLOW INTO AT LEAST COASTAL SECTIONS. BUFKIT CROSS
SECTIONS SHOW THE AIR REMAINS MOIST BELOW 5000 FEET BUT DRIES
ABOVE. THIS MAY LIMIT RAIN FORMATION...BUT STILL LOOKS MOIST
ENOUGH FOR LIGHT RAIN/DRIZZLE. TEMPERATURES IN THIS MOIST LAYER
WILL BE ABOVE FREEZING SO PTYPE SHOULD BE RAIN/DRIZZLE. WE HAVE
OPTED FOR CATEGORICAL POPS LINGERING INTO THE EVENING AND THEN
DIMINISHING TO CHANCE LEVELS BY TUESDAY MORNING.

&&

.LONG TERM /TUESDAY NIGHT THROUGH SUNDAY/...
MAIN CONCERNS DURING THE EXTENDED TIMEFRAME WILL BE THE POTENTIAL
FOR GUSTY WINDS ALONG THE EAST COAST AS WELL AS MINOR BEACH EROSION
AND COASTAL FLOODING.

A DEEP CUTOFF UPPER LEVEL LOW WILL LINGER SE OF NEW ENGLAND MUCH
OF THE EXTENDED TIMEFRAME...COINCIDING WITH A PERSISTENT OMEGA
BLOCKING PATTERN. AN H5 UPPER LEVEL RIDGE WILL PERSIST OVER THE
OHIO VALLEY AND NORTHERN ATLANTIC.

SURFACE HIGH PRESSURE ATTEMPTING TO BUILD FROM THE NW AND VERTICALLY
STACKED LOW PRESSURE SE OF NEW ENGLAND WILL ALLOW FOR A MARITIME NE
FLOW TO PERSIST AS WELL.

BETTER AGREEMENT EXHIBITED AMONGST THE MID TO LONG RANGE MODELS AND
ENSEMBLE MEMBERS REGARDING THE LOCATION AND DEPARTURE OF VERTICALLY
STACKED LOW PRESSURE OFFSHORE. THE GGEM LIFTS THE UPPER LEVEL LOW A BIT
MORE QUICKLY EAST WHILE THE NAM IS FURTHER WEST. GENERALLY FOLLOWED THE
12Z GFS AS MODEL OF CHOICE WITH SOME BLEND OF 12Z HPC GUIDANCE.

TUESDAY...CHILLY RAW DAY EXPECTED ACROSS THE AREA WITH GUSTY NE
WINDS. LIGHT RAIN AND PATCHY DRIZZLE ACROSS EASTERN AREAS WILL
TAPER TO SHOWERS AS A LOW LEVEL 35-40 KT NE JET INCREASES COURTESY
OF THE COOL CONVEYOR BELT. HAVE LIKELY POPS MENTIONED NEAR THE COAST
WITH LOWERING CHANCES ACROSS WESTERN AREAS.

TUESDAY NIGHT AND WEDNESDAY...MOIST NE FLOW CONTINUES ALONG THE COAST
WITH SCATTERED SHOWERS EXPECTED ACROSS EASTERN MASSACHUSETTS AND THE
CAPE AND ISLANDS...COURTESY OF A NE LOW LEVEL JET. PARTIAL CLEARING
EXPECTED INLAND. MAY NEED A WIND ADVISORY FOR THE CAPE AND ISLANDS
AS WIND GUSTS APPROACH 40 KT.

THURSDAY AND FRIDAY...SHOULD NOTE LOW CLOUDS CONTINUING TO AFFECT THE
CAPE AND ISLANDS WITH MOSTLY CLEAR SKIES AWAY FROM THE COAST AS THE
UPPER LEVEL RIDGE AND SURFACE HIGH PRESSURE SLOWLY SHIFTS SE. OTHERWISE
DRY CONDITIONS EXPECTED EXCEPT PERHAPS A LINGERING SHOWER ACROSS THE
CAPE AND ISLANDS THURSDAY.

SATURDAY AND SUNDAY...DRY CONDITIONS WITH MODERATING TEMPERATURES
NEAR DAILY NORMALS. THE UPPER LEVEL RIDGE AND SURFACE HIGH PRESSURE
WILL WORK ACROSS THE AREA.

&&

.AVIATION /08Z MONDAY THROUGH FRIDAY/...
REMAINDER OF TONIGHT...BAND OF MODERATE PRECIPITATION CONTINUES
SPREADING WESTWARD AND SOUTHWESTWARD ACROSS SOUTHERN NEW ENGLAND
AT 230 AM. IN THAT BAND...SNOW MIXED WITH SLEET WAS OCCURRING IN
RHODE ISLAND AND EASTERN CT. FREEZING RAIN AT WORCESTER AND INTO
THE MONADNOCKS OF CHESHIRE AND WESTERN HILLSBOROUGH COUNTIES IN
SOUTHERN NEW HAMPSHIRE. A MIXTURE OF RAIN AND SLEET WITH SOME SNOW WAS
OCCURRING IN EASTERN MASSACHUSETTS. AS THE BAND MOVES INTO THE CT
VALLEY BY 4 AM...MIXED PRECIP WILL OCCUR THERE AS WELL ALTHOUGH
TEMPERATURES ARE STARTING OFF WARMER.

CEILINGS WERE IFR IN SOUTHEAST MA...MVFR ELSEWHERE...AND VFR IN
THE WEST AS OF 230 AM. EXPECT IFR TO OVERSPREAD THE EASTERN HALF
OF SOUTHERN NEW ENGLAND WITH MVFR SPREADING INTO THE CT VALLEY
OVERNIGHT.

WINDS JUST OFF THE SURFACE WERE 45-55 KNOTS SO THERE WILL BE
POCKETS OF LOW LEVEL WIND SHEAR EARLY THIS MORNING.

MONDAY...MVFR CONTINUES IN THE WEST WITH IFR CONDITIONS IN THE
EAST AND THE CENTRAL HILLS. ANY SNOW SHOULD CHANGE TO RAIN BY
MIDDAY. WINDY CONDITIONS IN THE MORNING ESPECIALLY AT THE EAST
MASSACHUSETTS COAST SHOULD DIMINISH DURING THE DAY.

MONDAY NIGHT...MIXED MVFR/IFR CIGS AND VSBYS IN LIGHT
RAIN/DRIZZLE/FOG.

KBOS...HIGH CONFIDENCE IN TAF TREND. MEDIUM CONFIDENCE IN TIMING
OF LOWER CONDITIONS. EXPECT CONDITIONS BELOW 2000 FT/3 MILES BY
10-12Z MONDAY.

OUTLOOK...TUESDAY THROUGH FRIDAY...
TUESDAY AND TUESDAY NIGHT...MODERATE TO HIGH PROBABILITY OF MVFR
CEILINGS AND VSBYS. LOW PROBABILITY IFR CONDITIONS INLAND...MODERATE
PROBABILITY EASTERN TERMINALS. SHOWERS WITH FOG PATCHES. NE WINDS
MAY GUST TO 35 TO 40 KT AT TIMES ALONG THE COASTAL TERMINALS.

WEDNESDAY AND THURSDAY...CONDITIONS IMPROVING TO VFR FROM NW TO SE
WITH SCATTERED SHOWERS CONTINUING SE AREAS WEDNESDAY. AREAS OF MVFR
CEILINGS AND VSBYS WITH LOCAL IFR POSSIBLE SE OF I95 WED...CAPE AND
ISLANDS THU. WINDS GUSTING UP TO 35 TO 40 KT COASTAL TERMINALS
WED....25 TO 35 KT THU.

FRIDAY...VFR WITH NE WINDS GUSTING TO 25 KT ALONG THE COAST.

&&

.MARINE...
WE HAVE EXPANDED THE GALE WARNING TO ALL WATERS EXCEPT BOSTON
HARBOR AND NARRAGANSETT BAY. WINDS ALOFT INCREASE TO 40-50 KNOTS
ESPECIALLY OVER THE EASTERN WATERS AND MUCH OF THIS SHOULD
TRANSFER TO THE SURFACE. CONDITIONS SHOULD DIMINISH DURING MONDAY
MORNING AS THE GALE CENTER APPROACHES CAPE COD FROM THE EAST.

SEAS WILL REMAIN ROUGH THROUGH MONDAY NIGHT WITH 10-15 FEET EAST
OF MASSACHUSETTS AND 5-9 FEET SOUTH OF NEW ENGLAND.

OUTLOOK...TUESDAY THROUGH FRIDAY...
TUESDAY AND TUESDAY NIGHT...MODERATE TO HIGH PROBABILITY GALE
WARNINGS WILL BE NEEDED FOR THE COASTAL WATERS. NE WINDS GUSTING
UP TO 35 KT AT TIMES. SEAS BUILDING UP TO 9 TO 13 FT.

WEDNESDAY AND THURSDAY...MODERATE TO HIGH PROBABILITY GALE WARNINGS
WILL BE NEEDED FOR THE COASTAL WATERS. NE WINDS GUSTING UP TO 35 TO
40 KT. SEAS BUILDING TO 10 TO 15 FT.

FRIDAY...WINDS AND SEAS SHOULD BEGIN TO GRADUALLY SUBSIDE TO SCA
CRITERIA LEVELS WITH NE WINDS GUSTING TO 25 KT WITH SEAS 9 TO 13
KT.

&&

.TIDES/COASTAL FLOODING...
ASTRONOMICAL HIGH TIDES TREND LOWER THIS WEEK. THAT IS THE GOOD
NEWS.

HOWEVER THE PRESENCE OF BUILDING 10-15 FOOT SEAS JUST EAST OF
CAPE COD AND OVER STELWAGEN BANK WILL BE A CONCERN. AS THE LOW
PRESSURE AREA TURNS WEST OVER CAPE COD AND THEN SOUTH...THE FLOW
ACROSS THESE SEAS WILL BE FROM THE EAST AND DRIVE THEM TOWARD THE
SHORE. THIS COULD BRING A 1-2 FOOT SURGE INTO MASSACHUSETTS BAY
AND ALONG THE OUTER CAPE.

THE PROBLEM WOULD BE FOR SPLASHOVER AND/OR BEACH EROSION WITH
GUSTY WINDS ALONG THE EAST MASS COAST MONDAY THROUGH WEDNESDAY.

&&

.BOX WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
MA...WINTER WEATHER ADVISORY UNTIL 11 AM EST THIS MORNING FOR
     MAZ002-004-008-009-012-026.
     WIND ADVISORY UNTIL 7 AM EST THIS MORNING FOR MAZ007-019-
     022>024.
NH...WINTER WEATHER ADVISORY UNTIL 11 AM EST THIS MORNING FOR
     NHZ011-015.
RI...NONE.
MARINE...GALE WARNING UNTIL 7 AM EST THIS MORNING FOR ANZ231>234-250-
     251-254-255.
     SMALL CRAFT ADVISORY UNTIL 8 PM EST THIS EVENING FOR ANZ230-
     236.
     GALE WARNING UNTIL 1 PM EST THIS AFTERNOON FOR ANZ235-237-256.

&&

SYNOPSIS...WTB/STRAUSS
NEAR TERM...GAF
SHORT TERM...WTB/STRAUSS/GAF
LONG TERM...STRAUSS
AVIATION...GAF/WTB
MARINE...WTB/STRAUSS
TIDES/COASTAL FLOODING...
Hazardous weather outlook, Nov 7, 4:10 PM EST, 12 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TAUNTON MA
410 PM EST SUN NOV 7 2010

CTZ002>004-MAZ002>006-008>014-017-018-020-021-026-NHZ011-012-015-
RIZ001>008-082115-
HARTFORD CT-TOLLAND CT-WINDHAM CT-WESTERN FRANKLIN MA-
EASTERN FRANKLIN MA-NORTHERN WORCESTER MA-CENTRAL MIDDLESEX MA-
WESTERN ESSEX MA-WESTERN HAMPSHIRE MA-WESTERN HAMPDEN MA-
EASTERN HAMPSHIRE MA-EASTERN HAMPDEN MA-SOUTHERN WORCESTER MA-
WESTERN NORFOLK MA-SOUTHEAST MIDDLESEX MA-NORTHERN BRISTOL MA-
WESTERN PLYMOUTH MA-SOUTHERN BRISTOL MA-SOUTHERN PLYMOUTH MA-
NORTHERN MIDDLESEX MA-CHESHIRE NH-EASTERN HILLSBOROUGH NH-
WESTERN AND CENTRAL HILLSBOROUGH NH-NORTHWEST PROVIDENCE RI-
SOUTHEAST PROVIDENCE RI-WESTERN KENT RI-EASTERN KENT RI-BRISTOL RI-
WASHINGTON RI-NEWPORT RI-BLOCK ISLAND RI-
410 PM EST SUN NOV 7 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN
CONNECTICUT...CENTRAL MASSACHUSETTS...EASTERN
MASSACHUSETTS...NORTHEASTERN MASSACHUSETTS...SOUTHEASTERN
MASSACHUSETTS...WESTERN MASSACHUSETTS...SOUTHERN NEW
HAMPSHIRE...NORTHERN RHODE ISLAND AND SOUTHERN RHODE ISLAND.

.DAY ONE...TONIGHT.

A PERIOD OF WET SNOW MAY ACCUMULATE AN INCH OR TWO LATE TONIGHT
OVER THE HIGHER ELEVATIONS IN CENTRAL MASSACHUSETTS AND
SOUTHWEST NEW HAMPSHIRE.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

A PERIOD OF WET SNOW MAY ACCUMULATE AN INCH OR TWO EARLY MONDAY
MORNING OVER THE HIGHER ELEVATIONS IN CENTRAL MASSACHUSETTS AND
SOUTHWEST NEW HAMPSHIRE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

MAZ023-082115-
DUKES MA-
410 PM EST SUN NOV 7 2010

...WIND ADVISORY IN EFFECT UNTIL 7 AM EST MONDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEASTERN MASSACHUSETTS.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WIND ADVISORY.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WIND ADVISORY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

MAZ007-019-022-024-082115-
EASTERN ESSEX MA-EASTERN PLYMOUTH MA-BARNSTABLE MA-NANTUCKET MA-
410 PM EST SUN NOV 7 2010

...WIND ADVISORY IN EFFECT UNTIL 7 AM EST MONDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEASTERN MASSACHUSETTS
AND SOUTHEASTERN MASSACHUSETTS.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WIND ADVISORY.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WIND ADVISORY.

STRONG WINDS AND HIGH SEAS COULD BRING SOME BEACH EROSION AND
SPLASHOVER OR MINOR COASTAL FLOODING DURING THE DAYTIME HIGH TIDE
CYCLES MONDAY THROUGH WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

MAZ015-016-082115-
SUFFOLK MA-EASTERN NORFOLK MA-
410 PM EST SUN NOV 7 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN MASSACHUSETTS.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

STRONG WINDS AND HIGH SEAS COULD BRING SOME BEACH EROSION AND
SPLASHOVER OR MINOR COASTAL FLOODING DURING THE DAYTIME HIGH TIDE
CYCLES MONDAY THROUGH WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ231>234-250-251-254-255-082115-
CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND-BUZZARDS BAY-
COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL
MARINE SANCTUARY-MASSACHUSETTS BAY AND IPSWICH BAY-
COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA
OUT 20 NM-
COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND
NANTUCKET-
410 PM EST SUN NOV 7 2010

...GALE WARNING IN EFFECT UNTIL 7 AM EST MONDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS COASTAL WATERS.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

ANOTHER PERIOD OF GALE FORCE NORTHERLY WINDS IS LIKELY TUESDAY
NIGHT THROUGH THURSDAY...ESPECIALLY OVER EASTERN WATERS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ230-236-082115-
BOSTON HARBOR-NARRAGANSETT BAY-
410 PM EST SUN NOV 7 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS COASTAL WATERS
AND RHODE ISLAND COASTAL WATERS.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

ANOTHER PERIOD OF GALE FORCE NORTHERLY WINDS IS LIKELY TUESDAY
NIGHT THROUGH THURSDAY...ESPECIALLY OVER EASTERN WATERS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ235-237-256-082115-
RHODE ISLAND SOUND-BLOCK ISLAND SOUND-
COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO
20 NM SOUTH OF BLOCK ISLAND-
410 PM EST SUN NOV 7 2010

...GALE WARNING IN EFFECT FROM 9 PM THIS EVENING TO 1 PM EST
MONDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR RHODE ISLAND COASTAL WATERS.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

ANOTHER PERIOD OF GALE FORCE NORTHERLY WINDS IS LIKELY TUESDAY
NIGHT THROUGH THURSDAY...ESPECIALLY OVER EASTERN WATERS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Nov 8, 2:35 AM EST, 2 hours 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAUNTON MA
235 AM EST MON NOV 8 2010

CTZ004-RIZ001>007-080930-
BRISTOL RI-EASTERN KENT RI-NEWPORT RI-NORTHWEST PROVIDENCE RI-
SOUTHEAST PROVIDENCE RI-WASHINGTON RI-WESTERN KENT RI-WINDHAM CT-
235 AM EST MON NOV 8 2010

...SNOW IN RHODE ISLAND AND EASTERN CONNECTICUT...

AT 230 AM...RADAR INDICATED A BAND OF MODERATE TO HEAVY
PRECIPITATION OVER EASTERN CONNECTICUT AND MUCH OF RHODE ISLAND.
THIS HAS CAUSED RAIN AND SLEET TO CHANGE OVER TO SNOW. A SPOTTER
REPORTED BRIEFLY HEAVY SNOW IN CUMBERLAND RHODE ISLAND AND SURFACE
OBSERVATIONS INDICATE SNOW AT BOTH WILLIMANTIC CONNECTICUT AND
WESTERLY RHODE ISLAND.

UP TO AN INCH OF SLUSHY SNOW AND SLEET MAY ACCUMULATE BEFORE
SUNRISE. SINCE THIS IS THE FIRST SNOW OF THE SEASON...PEDESTRIANS
AND MOTORISTS SHOULD BE EXTRA CAUTIOUS EARLY THIS MORNING.

MAZ004-012-026-NHZ011-015-080930-
CHESHIRE NH-NORTHERN WORCESTER MA-NORTHWEST MIDDLESEX MA-
SOUTHERN WORCESTER MA-WESTERN AND CENTRAL HILLSBOROUGH NH-
235 AM EST MON NOV 8 2010

...FREEZING RAIN OCCURRING IN THE WORCESTER HILLS AND MONADNOCKS...

A WINTER WEATHER ADVISORY REMAINS IN EFFECT FOR THE WORCESTER HILLS
AND MONADNOCKS. AS OF 230 AM...SURFACE OBSERVATIONS FROM WORCESTER
MASSACHUSETTS AND JAFFREY NEW HAMPSHIRE INDICATE THAT MODERATE
FREEZING RAIN HAS BEEN FALLING FOR A FEW HOURS.

SINCE THIS IS THE FIRST WINTRY TYPE OF WEATHER THIS SEASON...
PEDESTRIANS AND MOTORISTS SHOULD BE EXTRA CAUTIOUS EARLY THIS
MORNING.

FIELD

The office that day

Everything else NWS Boston/Norton, MA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 7, 7:28 PM ESTWinter Weather AdvisoryBOXFranklin, Hampden, Hampshire, Middlesex, Worcester14 hr
Nov 8, 5:47 AM ESTCoastal Flood AdvisoryBOXBarnstable, Essex, Norfolk, Plymouth, Suffolk8 hr
Nov 8, 8:22 AM ESTStorm WarningBOX116 min
Nov 8, 10:12 AM ESTCoastal Flood WarningBOXBarnstable, Norfolk, Plymouth4 hr
Nov 8, 2:28 PM ESTSmall Craft AdvisoryBOX37 hr
Nov 8, 2:55 PM ESTWind AdvisoryBOXBarnstable, Dukes, Nantucket3 days

Nearby

Wind Advisories in Massachusetts, 2010Wind Advisories in Rhode Island, 2010Wind Advisories in Connecticut, 2010Every wind advisory in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.